# SDR 95ZZZX4174

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 2425 · AC Indicating System
- Part: Volt/Amp Meter
- Part number: 8DW84LBA1
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ATL/IAD - FLT 454 - WHEN ON FINAL APPROACH, DECLARED AN EMERGENCY DUE TO THE VOLT/AMP METER HAVING AN ELECTRICAL FAULT AND SMOKING ON THE FLIGHT DECK.  REPLACED VOLT/AMP METER.
